Doctor Q&A for Dr. Michael Lee

A female asked:
Dr. Michael Lee
27 years experience Internal Medicine
Help for bump: using a warm compress for 15-20 min several times a day might help it come to a head. You can take an anti inflammatory such as Motrin OTC as well wh ... Read More
A female asked:
Dr. Michael Lee
27 years experience Internal Medicine
Recurrent abcesses: You and your spouse may be exposed to bacteria in areas that you go to...gym, grocery store etc. wiping down objects with wipes, washing hands is imp ... Read More
1
1 comment
A 28-year-old female asked:
Dr. Michael Lee
27 years experience Internal Medicine
Side effect on med: I would try to take the antibiotic with a full meal and lots of water. That may help and eat yogurt daily. I'f you still have nausea/ Gi upset then ... Read More
1
1 comment
1
1 thank
A 46-year-old female asked:
Dr. Michael Lee
27 years experience Internal Medicine
Abd pain & diarrhea: diarrhea with light stool and and pain might just be a viral illness/gastroenteritis but if it persists for more than 4-5 days or if she is running fe ... Read More
A 24-year-old female asked:
Dr. Michael Lee
27 years experience Internal Medicine
Laxatives & low K: you can lose potassium if you have diarrhea but it's ok to take 2 colace (docusate sodium) per day for constipation. You can also try senna or Met ... Read More
A 31-year-old female asked:
Dr. Michael Lee
27 years experience Internal Medicine
And pain: pain in lower abdomen could be related to menses but higher up could be your stomach, pancreas. If it's severe you can try some Tylenol (acetaminophe ... Read More
2
2 thanks
A 31-year-old male asked:
Dr. Michael Lee
27 years experience Internal Medicine
Pain at injection: the medication liquid may cause local irritation. You can ask your doctor to add a small amount of lidocaine along with the IM injection to help with ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Michael Lee
27 years experience Internal Medicine
Altered bowels: you may have migraines or irritable bowel syndrome...do you have bad headaches or sensitivity to light. Are you having heartburn...perhaps u may have ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Michael Lee
27 years experience Internal Medicine
Folliculitis: If you have a difficult to treat folliculitis, you probably should see a dermatologist to get help. Since you had no relief with the treatments you m ... Read More
3
3 thanks
A 17-year-old male asked:
Dr. Michael Lee
27 years experience Internal Medicine
Migraine perhaps: your symptoms may be related to migraine headaches which can cause visual changes (flashes of light) and other sensory changes (tingling of limbs etc) ... Read More
1
1 thank
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less